# SDR FDEA200811205233

- Difficulty date: November 20, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 37,081 hours, 21,569 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A55471500000
- Condition: Debonded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER T/E W/DEBONS BETWEEN RIB 10 AND RIB 12 REPAIR WAS DONE IAW EA 6-5510-125493.
